# SDR FDEA201412013995

- Difficulty date: December 1, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 148N31521
- Condition: Corroded
- Location: Bs 1790-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE THE APU INLET STRUCTURE FROM BS 1790 - 1825 ALONG STRINGER 6 HAS CORROSION.  FOUND   OUT OF LIMIT IAW SRM 51-10-02 REV 113. CORRODED SUPPORT REMOVED AND REPLACED IAW DWG 148N3105 SHT 1 REV C.   REPAIR CLASSIFIED AS MAJOR.
